# SDR USVA119701

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12304
- Make and model: Boeing 727231
- Aircraft serial: 19561
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40X17
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, ROLL CAP CAME OFF OF NR 2 MAIN TIRE DAMAGING NR 1 ENGINE AND FLAP.  (M)
